# SDR IPXA10163559

- Difficulty date: October 12, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 10,515 hours, 6,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:10YR, ABOVE MAIN CARGO DECK FLOOR FRAME 32 RT SIDE HAS 6 SCREWS PROTRUDING THROUGH FRAME AND 3 SCREWS PROTRUDING INTO FRAME.  ACCOMPLISHED REPAIR AT MAIN DECK FLOOR FRAME 32 STR 13R TO STR 31R IAW SRM 53-10-13, FIG 203.
